# SDR DU4R20120702001

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N880DP
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND RT OVERWING FRAMES STA 886.0 FOUND CRACK APPROX .300 IN LENGTH. CRACK TIP OUTSIDE SHADOW OF FASTENER HOLE, CRACK FALLS UNDER CONDITION 3 OF THE SB MD80-53A01, PAGE 16.
